# SDR AALA202211107819

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 34,188 hours, 13,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS CHECK DOOR PRESSURE FOR DOOR 2L. MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
